# SDR TWRA9810

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANTS REPORTED A SMELL OF ELECTRICAL BURNING AROUND L2 AND R2.  TURNED OFF ALL RECIRCULATING FANS AND GASPER FAN, SMELL STOPPED.  INSPECTED ALL RECIR AND GASPER FANS FOR DEFECTS AND OPS, ALL NORMAL.  PERFORMED PACK BURN OUT, ALL PACKS AND ENGINES, NO ODOR NOTED AFTER BURN OUT.  (X)
